Hello my friends Ok so here`s the latest stupid thing .I woke this morning after the bad few days.. I got my meds yesterday and actually got a full night s rest... I was having a very happy dream.... Where I think I may have been laughing in my sleep..... But a s soon as I woke up... the very instant... I remembered that was all alone It was the image of my parents not being there for me anymore.... I tell you this as I just can't understand why my brain does this to me..... I was so happy in the dream and then Bam.... Like my brain was really trying to undermine my happiness.... Ok so I recovered from that very quickly and went back to sleep.... I usually get up at 8am but as I had been through the mill on the weekend I just rolled over and got another hour in bed.... Ok so I wake up at 840 ish and immediately start to think that I should take my morning Xanax.... But the thought of over medicating myself kicks in right away..... Never have I thought this before..... As some of you know My whole weekend was basically about trying to get more of the is Xanax pill that works so well for me.....I wonder if with all that happened to me mentally on the weekend if I am feeling an overload of thoughts.... The idea that I do the opposite of what I should be doing entered my head.... I spent a fair amount of time last night looking at CBT sites.... And I think my subconscious got in the way of just doing what I was supposed to do and take the Xanax as I usually do when I wake up......This has caused some worry for me this morning.... No anxiety because that is under control But as many of you know the pills are not the only answer to our problems.... I have to start to change almost everything negative in my life.. which unfortunately has become to fill most of my day.... Fear of having to change has been a companion to my anxiety for years now.... I think they may go hand in hand ....I did have a long talk with a counselor yesterday have set up a regular therapy session once again with him... I am looking around for a CBT therapist .... I guess I just felt tired and run down from the stress of the weekend .... So I am not as perky as I was hoping to be today..... I have increased my Paxil to 20 mgs from 10 so that could be having a slowing down effect on my energy levels..... Got a bit of a headache as well from the increase........Again ...thank you all for listening much Love to you all..... steve
Last edited by shadow45
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.